Allez Up

Allez Up team

Allez Up Team
Comparative grid for each group

Group

AJE

A-1

A-2

B+

B-1

C+

C-1

D+

D-1

D-2

D-3

Number of training sessions per week

2

2

1

3

2

3

2

2

1

1

1

Personal training session

1

0

0

0

0

0

0

0

0

0

0

Number of hours per week

5

6

2

9

4

6

4

4

2

2

2

Personalized follow up

yes

no

no

no

no

no

no

no

no

no

no

Physio support

yes

no

no

yes

no

no

no

no

no

no

no

Number of athletes per group

to be confirmed

6

6

6

6

6

6

8

8

8

8

Annual Pass

x

x

optional

x

x

x

optional

x

optional

optional

optional

Training schedule

Wednesday group training 6-9pm. Personal training to be determined

Tuesday 6-9pm / Thursday 6-9pm

Saturday 2-4pm

Monday 6-9pm / Wednesday 6-9pm / Friday 6-9pm

Thursday 5:30 -7:30pm / Saturday 11-1pm

Monday 5:30- 7:30 / Friday 7-9pm / Sunday 11-1pm

Friday 5:30- 7:30pm / Sunday 9-11am

Tuesday

6-8pm / Sunday 9-11am

Saturday 9-11am

Saturday 11-1pm

Saturday 2-4pm

Abreviations:

AJE: 16-17 / 18-19 years old and elite adults A: 16-17 years old B: 14-15 years old C: 12-13 years old D: 11 years old and younger

 

Registration JUV. A & B, JR and ELITE here

 

ALLEZ UP TEAM – GROUP A-JR-ELITE

The A-Junior-Elite group is for motivated athletes who have the ability to compete in local, national and international events in one of the three climbing disciplines. This group accepts athletes ages 16 and older. The athletes work together to improve their abilities while also benefiting from an individualized support tailored to their specific needs. The training sessions are both fun and rigorous. They include training on a physical, technical, tactical and psychological level. We offer  in-house physiotherapy and injury prevention services to this group.

Training schedule

         5 hours (with coach) : 2 days/week

  • Wednesday 6pm to 9pm: Mandatory group training
  • Time to be determined (2 hours): Semi-private coaching

+ 7 hours of tailored coaching with training plan

 

ALLEZ UP TEAM – GROUP A DEVELOPMENT

Group A Development is for motivated athletes between the ages of 16 and 17 who have the ability to compete in local and provincial events in at least one of the three disciplines of climbing. The athletes in this group work with their team to improve their climbing, learn how to train correctly and gain experience competing. There is a strong focus on training the athletes’ technical, tactical and psychological abilities so that they can eventually join the A-Jr-Elite group.

Training schedule

            6 hours: 2 days/week

  • Tuesday 6pm to 9pm
  • Thursday 6pm to 9pm 

 

ALLEZ UP TEAM – GROUP A DEVELOPMENT 2 

Group A Development 2 is for motivated athletes between the ages of 16 and 17 who want to improve their climbing. The goal for these athletes is to teach them how to train correctly and allow them to gain experience competing locally. The main is focus is on technical and tactical aspects of the sport.

Training schedule

2 hours: 1 day/week

- Saturday 2pm to 4pm 

 

ALLEZ UP TEAM – GROUP B ADVANCED 

Group B Advanced is for motivated athletes between the ages of 14 and 15 who have the ability to compete in local, provincial, national and international events in one of the three disciplines of climbing. These athletes work with their group to improve their climbing, learn how to train correctly and understand the ins and outs of competing. The fun and rigorous training covers physical, technical, tactical and mental aspects of climbing. There is a strong focus on physical development. We offer in-house physiotherapy and injury prevention services to this group.

Training schedule

            9 hours: 3 days/week

  • Monday 6pm to 9pm
  • Wednesday 6pm to 9pm
  • Friday 6pm to 9pm 

 

ALLEZ UP TEAM – GROUP B DEVELOPMENT

Group B Development is for young motivated athletes between the ages of 14 and 15 who have the ability to compete in local and provincial events in one of the three disciplines of climbing. The athletes in this group work with their team to improve their climbing, learn the basics of how to train correctly and gain experience competing. The fun and rigorous training focuses on decision making and the athlete’s autonomy within the sport. The training sessions cover physical, technical, tactical and mental aspects of climbing. There is also a strong focus on physical development.

Training schedule

            4 hours: 2 days/week

  • Monday 5:30pm to 7:30pm
  • Saturday 11am to 1pm 

_________________________________________________
 

Registration C & D HERE.

ALLEZ UP TEAM – GROUP C ADVANCED

Group C Advanced is for young motivated athletes between the ages of 12 and 13 who have the ability to compete in local, provincial and national events in one of the three disciplines of climbing. The athletes in this group work with their team to improve their climbing, learn the basics of how to train correctly and gain experience competing. The fun and rigorous training focuses on decision making and the athlete’s autonomy within the sport. The training sessions cover physical, technical, tactical and psychological aspects of climbing. There is also a strong focus on physical development.

Training schedule

            6 hours: 3 days/week, 2 hour sessions

  • Monday 5:30pm to 7:30pm
  • Friday 7pm to 9pm
  • Sunday 11am to 1pm

 

ALLEZ UP TEAM – GROUP C DEVELOPMENT

Group C Development is for young motivated athletes between the ages of 12 and 13 who want to improve their climbing and gain experience competing locally. The training is fun and encourages the athletes to push themselves and develop autonomy through different challenges created by the coach. The athletes in this team work within their group to improve their motor skills both on the wall and on the ground. The sessions allow the athletes to work and develop technical aspects specific to climbing, while also developing their interpersonal skills. This is done through climbing and other physical activities that promote cooperation.

Training schedule

            4 hours: 2 days/week

  • Friday 5:30pm to 7:30pm
  • Sunday 9am to 11am

 

ALLEZ UP TEAM – GROUP D ADVANCED 

Group D Advanced is for young motivated athletes under the age of 12 who want to improve their climbing and gain experience competing locally and provincially. The training is fun and encourages the athletes to push themselves and develop autonomy through different challenges created by the coach. The athletes in this team work within their group to improve their motor skills both on the wall and on the ground. The sessions allow the athletes to work and develop technical aspects specific to climbing, while also developing their interpersonal skills. This is done through climbing and other physical activities that promote cooperation.

Training schedule

            4 hours: 2 days/week

  • Tuesday 6pm to 8pm
  • Sunday 9am to 11am 

TEAM ALLEZ UP – GROUP D DEVELOPMENT 

Group D Development is for young athletes who want to discover climbing, whether they want to compete locally or not. The sessions are fun and they encourage the kids to push themselves through different challenges created by the coach. The members of this team participate in climbing activities in order to increase their motor skills as well as their social ones.

Training schedule

            2 hours: 1 day/week

  • Saturday 9am to 11am
  • or
  • Saturday 11am to 1pm
  • or
  • Saturday 2pm to 4pm

 

 

 

About Allez Up

Allez Up is an elite rock climbing gym in the heart of Montreal for passionate climbers as well as for those who are just starting out. Get stronger, meet new climbers, be a part of our community!

1555 Saint-Patrick,
Montreal, Qc, H3K 2B7

(514) 989-9656

info@allezup.com